Acute-onset atrial fibrillation following an electrically induced generalized convulsion in a patient treated with clozapine and electroconvulsive therapy

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)E15-E16
JournalJournal of ECT
Volume35
Issue number2
DOIs
Publication statusPublished - 1 Jun 2019

Cite this

@article{25802dc1f1ad4161ad80d8286fc9f169,
title = "Acute-onset atrial fibrillation following an electrically induced generalized convulsion in a patient treated with clozapine and electroconvulsive therapy",
author = "F{\'a}tima Urzal and Oliveira-Maia, {Albino J.} and Barahona-Correa, {J. Bernardo}",
year = "2019",
month = "6",
day = "1",
doi = "10.1097/YCT.0000000000000558",
language = "English",
volume = "35",
pages = "E15--E16",
journal = "Journal Of Pain",
issn = "1526-5900",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

TY - JOUR

T1 - Acute-onset atrial fibrillation following an electrically induced generalized convulsion in a patient treated with clozapine and electroconvulsive therapy

AU - Urzal, Fátima

AU - Oliveira-Maia, Albino J.

AU - Barahona-Correa, J. Bernardo

PY - 2019/6/1

Y1 - 2019/6/1

UR - http://www.scopus.com/inward/record.url?scp=85066631396&partnerID=8YFLogxK

U2 - 10.1097/YCT.0000000000000558

DO - 10.1097/YCT.0000000000000558

M3 - Letter

VL - 35

SP - E15-E16

JO - Journal Of Pain

JF - Journal Of Pain

SN - 1526-5900

IS - 2

ER -